EconPapers    
Economics at your fingertips  
 

Multiagent Consensus Control under Network‐Induced Constraints

Won Il Kim, Rong Xiong, Qiuguo Zhu and Jun Wu

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: Mean consensus problem is studied using a class of discrete time multiagent systems in which information exchange is subjected to some network‐induced constraints. These constraints include package dropout, time delay, and package disorder. Using Markov jump system method, the necessary and sufficient condition of mean square consensus is obtained and a design procedure is presented such that multiagent systems reach mean square consensus.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/601652

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:601652

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:601652